MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 WLAN

PHILIPS MEDICAL SYSTEMS INTELLIVUE MX40 WLAN
Model Number MX40 - WLAN
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device is presented with a speaker malfunction error message and no sound is coming from the device.The device was in clinical use.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
The device was returned and the analysis was performed at the philips authorized repair facility.The results of the analysis indicate there was no beep or sound during start up testing.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a defective speaker.The issue was resolved by replacing the speaker and the product was returned to the customer.

Brand Name
INTELLIVUE MX40 WLAN
Common Device Name
INTELLIVUE MX40 WLAN
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key25228769
Report Number1218950-2026-100338
Device Sequence Number10183414
Product Code MHX
UDI-Device Identifier00884838030350
UDI-Public(01)00884838030350
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K113125
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX40 - WLAN
Device Catalogue Number865352
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/05/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Initial Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown